# SDR ASOA201703311409

- Difficulty date: March 31, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670320142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT STRINGER 20R BETWEEN FRAMES 319.70-333.00. REMOVED AND REPLACED INTERCOSTAL CLEATS P/N SH670-32014-2S, SH670-32605-2, SH670-32014-1 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DRAWING SH670-31950.
